# SDR ASOA200900652

- Difficulty date: June 10, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 17,089 hours, 14,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SUPPORT BRACKET AT FS 343 IS CORRODED AND REQUIRES REPLACEMENT.  REMOVED DAMAGED BRACKET & INSTALLED NEW SERVICEABLE BRACKET IAW SRM 51-42-06.  APPLIED TOPCOAT AND SEALANT IAW AMM 51-23-00 AND 51-25-16.
